MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY 20MM L 80MM STD; CEMENTLESS PROXIMAL BODY

MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY 20MM L 80MM STD; CEMENTLESS PROXIMAL BODY
Model Number 01.22.005
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11.August.2021 lot 1901214: (b)(4) items manufactured and released on 11-feb-2020.Expiration date: 2025-01-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2010631.Batch review performed on 11.08.2021: lot 2010631: (b)(4) items manufactured and released on 3-feb-2021.Expiration date: 2026-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
2 months after the previous surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed the proximal body and head, performed a washout, and replaced the proximal body and head with new components.The surgery was completed successfully.Previously this patient had proximal body and head revision due to stem subsidence.

Brand Name
STEM: M-VIZION PROXIMAL BODY 20MM L 80MM STD
Common Device Name
CEMENTLESS PROXIMAL BODY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12390512
Report Number3005180920-2021-00696
Device Sequence Number17415150
Product Code LZO
UDI-Device Identifier07630971240834
UDI-Public07630971240834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number01.22.005
Device Catalogue Number01.22.005
Device Lot Number1901214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;